Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Social Basis of Proportional Representation

Jeremiah W. Jenks
The Annals of the American Academy of Political and Social Science
Vol. 6 (Nov., 1895), pp. 21-36
Stable URL: http://www.jstor.org/stable/1009551
Page Count: 16
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnote]
  • "Proportional Representation," ANNALS, Vol. ii, March, 1892.